# SDR DALA2021073004316

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1375-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON INTERCOSTAL BTW STA 1375 TO 1380 STGR 27 LH AT AFT CARGO COMPARTMENT (CCT)(C2) IN ORDER TO PERFORM NRC 496. CORRECTIVE ACTION: SUMMARY OF NRC 01137: INTERCOSTAL BTW STA 1375 TO 1380 STGR 27 LH WAS REPAIRED PER B757-200 SRM. (1891464)
